• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Withdrawal symptoms help

K

Kaitlinb24

Member
Joined
Aug 21, 2018
Messages
5
Has anyone been on Seroquel?

I have been taking 100mg of Seroquel for 7 years and I am currently tapering down slowly right now I am at 75mg.
Should I taper down a dose every 2 weeks?

Also is this a long process.
I’m getting anxiety because I have only tapered down this much and I feel like hell.:(
 
Resourceperson

Resourceperson

Active member
Joined
Aug 25, 2018
Messages
33
Location
Arendal, Norway
I think you should go back to 100mg. Seems like your illness is kicking in. I know it's hard to come into acceptance with a mental illness. I also have a mental illness, but hey never mind. That's not what defines us. Enjoy your hobbies, take your medicine and don't think twice about your condition or what people think of it.
 
K

Kaitlinb24

Member
Joined
Aug 21, 2018
Messages
5
Lol.umm? No thank you I don’t have a mental illness.I will never go back on this medication
 
Top